| Model Number |
1000354 |
| Medical Device Problem Codes |
Break (1069); Pumping Stopped (1503); Charging Problem (2892)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the pump's usb port was damaged resulting in difficulties charging the pump leading to the pump shutting down.The customer's blood glucose (bg) level was "high", although a specific value was not given.The customer administered a correction bolus via pump to address bg level.The customer reverted to an alternate method insulin therapy.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.